# SDR 97ZZZX1203

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- System (JASC): 2434 · DC Generator-Alternator
- Part: Band
- Condition: Failed
- Location: Rotor Winding
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GENERATOR FAILURE WAS TRACED TO THE FAILURE OF BAND SECURING ROTOR WINDINGS.  FAILED BAND WAS AN UNAPPROVED DESIGN.  BAND WAS CONSTRUCTED OF SOLID PIECE RING.  ORIGINAL DESIGN IS A LAYERED WRAPPING, THEN SPOT WELDED.  MFG MANUAL STATED NO REPAIR OF BAND IS PERMITTED.
